# SDR SWIA20240508330

- Difficulty date: March 30, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS BAY DOOR INTERNAL SIDE OF DOOR CUT OUT HAS EVIDENCE OF CORROSION AND CHAFING.  FORWARD AVIONICS BAY DOOR, INTERNAL SURFACE OF FUSELAGE SKIN, ON DOOR SURROUND SKIN CUTOUT, CORROSION AND CHAFFING BLENDED AND REMOVED IAW CRJ 900 SRM 51-12-00-001-001-A01 AND REPAIRED IAW REO 690-53-21-032 REV.--, DATED 2008/03/07 AND ALL STEPS OF REO ACCOMPLISHED. SKY CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**) COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS.
